Format
Sort by
Items per page

Send to

Choose Destination

Search results

Items: 7

1.

Antibiotic-associated hepatitis: update from 1990.

Vial T, Biour M, Descotes J, Trepo C.

Ann Pharmacother. 1997 Feb;31(2):204-20. Review.

PMID:
9034423
2.

Hepatotoxicity of antibiotics.

Hautekeete ML.

Acta Gastroenterol Belg. 1995 May-Aug;58(3-4):290-6. Review.

PMID:
7491842
3.

Acute liver disease associated with erythromycins, sulfonamides, and tetracyclines.

Carson JL, Strom BL, Duff A, Gupta A, Shaw M, Lundin FE, Das K.

Ann Intern Med. 1993 Oct 1;119(7 Pt 1):576-83.

PMID:
8363168
4.

Postoperative juandice.

LaMont JT.

Surg Clin North Am. 1974 Jun;54(3):637-45. Review. No abstract available.

PMID:
4597042
5.

Adverse reactions from chemotherapeutic agents as seen in a national monitoring centre.

Westerholm B.

Int J Clin Pharmacol. 1974 Jun;9(4):276-82. No abstract available.

PMID:
4424026
6.

[The chemoantibiotics in infections of the bile ducts].

Cairella M, Marasà G.

Clin Ter. 1968 Aug 31;46(4):371-84. Review. Italian. No abstract available.

PMID:
4982819
7.

[EFFECTS OF ANTIBIOTICS AND SULFONAMIDES ON TYZZER'S DISEASE IN EXPERIMENTALLY INFECTED MICE].

TAKAGAKI Y, ITO M, FUJIWARA K, MAEJIMA M, NAIKI M, TAJIMA Y.

C R Seances Soc Biol Fil. 1964;158:414-8. French. No abstract available.

PMID:
14192961

Supplemental Content

Loading ...
Support Center